# SDR GTIA030865

- Difficulty date: October 25, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED INDICATOR LIGHT REMAINED ON FOR APPROX 3 MINUTES AFTER GEAR EXTENSION NLG INDICATOR FULLY EXTENDED.  INSPECTED AND CLEANED NOSE GEAR PROX SENSORS JACKED NOSE GEAR AND PERFORMED RETRACTION SEVERAL TIMES.  GEAR LIGHTS OPERATED NORMAL.  (M)
